# SDR SWAA2018060422448

- Difficulty date: May 10, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1512
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL, STATION 663 BULKHEAD, ''U'' SHAPED STIFFENER ABOVE AIR CONDITION PACK EXHAUST DUCT CRACKED.  R&R STIFFENER IAW SRM AND DWG.
